# SDR SIMA20120523001

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 17,936 hours, 15,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE MAIN DOOR MOUNTED EMERGENCY LIGHT INTERMITTENT.  AIRCRAFT REMOVED FROM SERVICE.  TROUBLESHOT MAIN DOOR EMERGENCY LIGHT ASSEMBLY AND WIRING AND FOUND LAMP FILAMENT TO HAVE BEEN BROKEN BUT STILL MOMENTARILY MAKING CONTACT.  REMOVED AND REPLACED LAMP IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  THE OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
